×

Found 166 Documents (Results 1–100)

On the uniqueness of analytic continuation with respect to a parameter and the vanishing of cohomology with values in the sheaf of germs of holomorphic functions. (English. Russian original) Zbl 0373.32002

Sov. Math., Dokl. 17(1976), 1609-1613 (1977); translation from Dokl. Akad. Nauk SSSR 231, 551-554 (1976).
MSC:  32C35 32D15 46F15
PDF BibTeX XML Cite

Integral representations with Szegö kernels for functions holomorphic in unbounded n-circular domains. (English. Russian original) Zbl 0363.32005

Sov. Math., Dokl. 17(1976), 1534-1537 (1977); translation from Dokl. Akad. Nauk SSSR 231, 265-268 (1976).
MSC:  32A25 32A07 05A15
PDF BibTeX XML Cite

Optimal passive and sequentially optimal algorithms for constructing best approximations for functions satisfying a Lipschitz condition. (English. Russian original) Zbl 0362.65008

Sov. Math., Dokl. 17(1976), 1660-1664 (1977); translation from Dokl. Akad. Nauk SSSR 231, 814-817 (1976).
PDF BibTeX XML Cite

Convergence almost everywhere of Fourier series of functions in \(L^2\) and the behavior of the coefficients of uniformly convergent Fourier series. (English. Russian original) Zbl 0361.42002

Sov. Math., Dokl. 17(1976), 1323-1327 (1977); translation from Dokl. Akad. Nauk SSSR 230, 508-511 (1976).
MSC:  42A16 42A20
PDF BibTeX XML Cite

On the solution of ordinary differential equations by interval methods. (English. Russian original) Zbl 0359.65065

Sov. Math., Dokl. 17(1976), 1457-1460 (1977); translation from Dokl. Akad. Nauk SSSR 230, 1267-1270 (1976).
Reviewer: R. Krawczyk
MSC:  65L05 65G50 65J99
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Main Field